# SDR QXEA2017101200609

- Difficulty date: October 3, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,289 hours, 39,875 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261105
- Condition: Corroded
- Location: Bs 102-229
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD, OTBD SEAT TRACK NR 18 FROM BS 102.5 TO 229.5, RBL 40.95,  CORRODED BEYOND LIMITS.  REMOVED THE  SEAT TRACK IAW SRM 51-42-05-00-01, 51-40-15-02-01, 51-42-45-02-01, AND 51-40-07-02-01. TEMPLATED A NEW SEAT TRACK IAW SRM 51-40-07-02-01, AND INSTALLED IAW SRM 51-42-05-00-01, 51-40-15-02-01, AND 51-42-45-02-01.
